I've been on klonopin for 1 year the most was 2mg a day . I am down to 3/4 mg... l take 1/2 mg tablet in the am and 3/4. Of a 1/2 mg tab in the evening... can I go to just one tab. And taper that? When can I jump off of this? I'm 65 years old . Thanks for help
Rich; You could dry starting to taper to one tablet and if that is to big a drop go back to what you were taking. Then check with your doctor for a Tapering the dose to help you stop the easiest way you can. But normally they say decrease it by 1/3 tablet some can do 1/4 and continue to decrease it every 7 to 14 days by the same amount until you are down to nothing, Then you could use as needed or just stop which is best for you. Any problems call your doctor. good luck to you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2011 • 4 answers
Posted 4 Jun 2013 • 2 answers
Trazodone - Is it better to take your Trazadone first and then take Klonopin (clonazepam) closer to?
Posted 10 Dec 2013 • 2 answers
Posted 4 Jan 2014 • 2 answers
Posted 21 Sep 2014 • 3 answers